RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 5, Pages 768–781 (Mi mz4137)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space

È. N. Sattorov

A. Navoi Samarkand State University

Abstract: The problem of the analytic continuation of the solutions of a generalized Cauchy–Riemann system from its values on a part of the domain boundary is considered.

Keywords: Cauchy–Riemann system, analytic continuation, Cauchy problem, Laplace equation, Carleman matrix, Carleman function, Helmholtz equation, Cauchy's integral formula

DOI: https://doi.org/10.4213/mzm4137

Full text: PDF file (538 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:5, 733–745

Bibliographic databases:

UDC: 517.946
Received: 13.07.2006

Citation: È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Mat. Zametki, 85:5 (2009), 768–781; Math. Notes, 85:5 (2009), 733–745

Citation in format AMSBIB
\Bibitem{Sat09}
\by \`E.~N.~Sattorov
\paper On the Continuation of the Solutions of a Generalized Cauchy--Riemann System in Space
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 5
\pages 768--781
\mathnet{http://mi.mathnet.ru/mz4137}
\crossref{https://doi.org/10.4213/mzm4137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2572867}
\zmath{https://zbmath.org/?q=an:1176.35043}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 5
\pages 733--745
\crossref{https://doi.org/10.1134/S0001434609050149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267684500014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70049094612}


Linking options:
  • http://mi.mathnet.ru/eng/mz4137
  • https://doi.org/10.4213/mzm4137
  • http://mi.mathnet.ru/eng/mz/v85/i5/p768

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chugunov, “On particular solutions of the normal $T+H$-problem”, Comput. Math. Math. Phys., 50:4 (2010), 583–588  mathnet  crossref  mathscinet  adsnasa  isi
    2. V. N. Chugunov, Kh. D. Ikramov, “Classification of real pairs of commuting Toeplitz and Hankel matrices”, Num. Anal. Appl., 9:4 (2016), 359–368  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:107
    References:26
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020